Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Integrals of Products of Sine and Cosine with Different Arguments

Sherrie J. Nicol
The College Mathematics Journal
Vol. 24, No. 2 (Mar., 1993), pp. 158-160
DOI: 10.2307/2686786
Stable URL: http://www.jstor.org/stable/2686786
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Integrals of Products of Sine and Cosine with Different Arguments
Preview not available

Page Thumbnails

  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160